Eupithecia parallelaria Janse, 1933

Permalink

FAMILY Geometridae
SUBFAMILY Larentiinae
GENUS Eupithecia
SPECIES parallelaria
AUTHORJanse, 1933
ORIGINAL COMBINATIONEupithecia parallelaria spec. nov.
TYPE LOCALITY[South Africa, Cape Province], Cape Colony, Elsenburg, e. l. v.1923, leg. Petty.
GEOGRAPHICAL COORDINATES /
TYPE SPECIMEN(S) Holotype ♂, TMSA; Paratypes (number not stated), TMSA.
STATUS Unavailable name
PUBLICATION Janse, A. J. T. 1933–1935. The Moths of South Africa. Volume II. Geometridae (concluded). - — 2(1):1–448, pls. 1–15.
PAGINATION 46–47, fig. 14; pl. 4, fig. 26